# SDR WX0A2021012273631

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 8,552 hours, 4,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 157036
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEE NR00728622 FOR ORIGINAL DISCREPANCY.  EPSU 10WL INOPERABLE.  REMOVED AND REPLACED FORWARD EPSU 10WL, PER A320 AMM 33-51-38 PB 401.
